# SDR SWAA001956

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 25,564 hours, 23,655 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SVC DOOR LWR AFT FRAME CRACKED.  REPAIRED FWD SVC DOOR FRAME PER SRM.
